Nonlocally flat embeddings, smoothings, and group actions

Sylvain Cappell, Julius L. Shaneson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)577-582
Number of pages6
JournalBulletin of the American Mathematical Society
Volume79
Issue number3
DOIs
StatePublished - 1973

Fingerprint

Group Action
Smoothing

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Nonlocally flat embeddings, smoothings, and group actions. / Cappell, Sylvain; Shaneson, Julius L.

In: Bulletin of the American Mathematical Society, Vol. 79, No. 3, 1973, p. 577-582.

Research output: Contribution to journalArticle

Cappell, Sylvain ; Shaneson, Julius L. / Nonlocally flat embeddings, smoothings, and group actions. In: Bulletin of the American Mathematical Society. 1973 ; Vol. 79, No. 3. pp. 577-582.
@article{88b1516a8686424ea655d14dcfb6617f,
title = "Nonlocally flat embeddings, smoothings, and group actions",
author = "Sylvain Cappell and Shaneson, {Julius L.}",
year = "1973",
doi = "10.1090/S0002-9904-1973-13211-2",
language = "English (US)",
volume = "79",
pages = "577--582",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "3",

}

TY - JOUR

T1 - Nonlocally flat embeddings, smoothings, and group actions

AU - Cappell, Sylvain

AU - Shaneson, Julius L.

PY - 1973

Y1 - 1973

UR - http://www.scopus.com/inward/record.url?scp=84966249186&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966249186&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1973-13211-2

DO - 10.1090/S0002-9904-1973-13211-2

M3 - Article

AN - SCOPUS:84966249186

VL - 79

SP - 577

EP - 582

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 3

ER -